Some Applications Of A Lemma On Fourier Series

Tord Ganelius

Publications de l'Institut Mathématique (1957)

  • Volume: 11, Issue: 17, page 9-18
  • ISSN: 0350-1302

How to cite


Tord Ganelius. "Some Applications Of A Lemma On Fourier Series." Publications de l'Institut Mathématique 11.17 (1957): 9-18. <>.

author = {Tord Ganelius},
journal = {Publications de l'Institut Mathématique},
keywords = {approximation and series expansion},
language = {eng},
number = {17},
pages = {9-18},
publisher = {Matematički institut SANU},
title = {Some Applications Of A Lemma On Fourier Series},
url = {},
volume = {11},
year = {1957},

AU - Tord Ganelius
TI - Some Applications Of A Lemma On Fourier Series
JO - Publications de l'Institut Mathématique
PY - 1957
PB - Matematički institut SANU
VL - 11
IS - 17
SP - 9
EP - 18
LA - eng
KW - approximation and series expansion
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.